MathSciNet Relay Station
MathSciNet bibliographic data
MR2081437 (2005f:22018) 22E45 (11F70)
Krötz, Bernhard; Stanton, Robert J. Holomorphic extensions of representations. I. Automorphic functions. Ann. of Math. (2) 159 (2004), no. 2, 641–724.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement